Translator Disclaimer
May 2016 Dual representation of minimal supersolutions of convex BSDEs
Samuel Drapeau, Michael Kupper, Emanuela Rosazza Gianin, Ludovic Tangpi
Ann. Inst. H. Poincaré Probab. Statist. 52(2): 868-887 (May 2016). DOI: 10.1214/14-AIHP664

Abstract

We give a dual representation of minimal supersolutions of BSDEs with non-bounded, but integrable terminal conditions and under weak requirements on the generator which is allowed to depend on the value process of the equation. Conversely, we show that any dynamic risk measure satisfying such a dual representation stems from a BSDE. We also give a condition under which a supersolution of a BSDE is even a solution.

Nous donnons une représentation duale des sur-solutions minimales d’équations différentielles stochastiques rétrogrades avec des conditions terminales intégrables mais non nécessairement bornées, et de faibles hypotheses sur le générateur qui peut de plus dépendre de la valeur processus de l’équation même. Réciproquement, nous montrons que toute mesure de risque dynamique satisfaisant une telle représentation duale provient d’une EDSR. Nous donnons aussi une condition sous laquelle une sur-solution d’EDSR est en fait une solution.

Citation

Download Citation

Samuel Drapeau. Michael Kupper. Emanuela Rosazza Gianin. Ludovic Tangpi. "Dual representation of minimal supersolutions of convex BSDEs." Ann. Inst. H. Poincaré Probab. Statist. 52 (2) 868 - 887, May 2016. https://doi.org/10.1214/14-AIHP664

Information

Received: 12 August 2013; Revised: 27 June 2014; Accepted: 10 December 2014; Published: May 2016
First available in Project Euclid: 4 May 2016

zbMATH: 1341.60051
MathSciNet: MR3498013
Digital Object Identifier: 10.1214/14-AIHP664

Subjects:
Primary: 60H20, 60H30

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.52 • No. 2 • May 2016
Back to Top